×

zbMATH — the first resource for mathematics

On the relationship between two kinds of Besov spaces with smoothness near zero and some other applications of limiting interpolation. (English) Zbl 1365.46027
Summary: Using limiting interpolation techniques we study the relationship between Besov spaces \(\mathbf B^{0,-1/q}_{p,q}\) with zero classical smoothness and logarithmic smoothness \(-1/q\) defined by means of differences with similar spaces \(B^{0,b,d}_{p,q}\) defined by means of the Fourier transform. Among other things, we prove that \(\mathbf B^{0,-1/2}_{2,2}=B^{0,0,1/2}_{2,2}\). We also derive several results on periodic spaces \(\mathbf B^{0,-1/q}_{p,q}(\mathbb {T})\), including embeddings in generalized Lorentz-Zygmund spaces and the distribution of Fourier coefficients of functions of \(\mathbf B^{0,-1/q}_{p,q}(\mathbb {T})\).

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46M35 Abstract interpolation of topological vector spaces
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
42A16 Fourier coefficients, Fourier series of functions with special properties, special Fourier series
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmed, I; Edmunds, DE; Evans, WD; Karadzhov, GE, Reiteration theorems for the \(K\)-interpolation method in limiting cases, Math. Nachr., 284, 421-442, (2011) · Zbl 1219.46022
[2] Almeida, A, Wavelet bases in generalized Besov spaces, J. Math. Anal. Appl., 304, 198-211, (2005) · Zbl 1108.42007
[3] Almeida, A; Caetano, AM, Real interpolation of generalized Besov-Hardy spaces and applications, J. Fourier Anal. Appl., 17, 691-719, (2011) · Zbl 1232.46029
[4] Bennett, C, Banach function spaces and interpolation methods III. Hausdorff-Young estimates, J. Approx. Theory, 13, 267-275, (1975) · Zbl 0311.42005
[5] Bennett, C., Sharpley, R.: Interpolation of Operators. Academic Press, Boston (1988) · Zbl 0647.46057
[6] Bergh, J., Löfström, J.: Interpolation Spaces: An Introduction. Springer, Berlin (1976) · Zbl 0344.46071
[7] Besov, OV, On spaces of functions of smoothness zero, Sb. Math., 203, 1077-1090, (2012) · Zbl 1259.46027
[8] Brudnyĭ, Yu A., Krugljak, N.Ya.: Interpolation Functors and Interpolation Spaces, vol. 1. North-Holland, Amsterdam (1991) · Zbl 0743.46082
[9] Caetano, AM; Gogatishvili, A; Opic, B, Sharp embeddings of Besov spaces involving only logarithmic smoothness, J. Approx. Theory, 152, 188-214, (2008) · Zbl 1161.46017
[10] Caetano, AM; Gogatishvili, A; Opic, B, Embeddings and the growth envelope of Besov space involving only slowly varying smoothness, J. Approx. Theory, 163, 1373-1399, (2011) · Zbl 1238.46024
[11] Caetano, AM; Haroske, DD, Continuity envelopes of spaces of generalised smoothness: a limiting case; embeddings and approximation numbers, J. Funct. Spaces Appl., 3, 33-71, (2005) · Zbl 1079.46019
[12] Cobos, F; Domínguez, O, Embeddings of Besov spaces of logarithmic smoothness, Stud. Math., 223, 193-204, (2014) · Zbl 1325.46039
[13] Cobos, F; Domínguez, O, Approximation spaces, limiting interpolation and Besov spaces, J. Approx. Theory, 189, 43-66, (2015) · Zbl 1326.46020
[14] Cobos, F; Domínguez, O, On Besov spaces of logarithmic smoothness and Lipschitz spaces, J. Math. Anal. Appl., 425, 71-84, (2015) · Zbl 1320.46028
[15] Cobos, F; Fernandez, DL, Hardy-Sobolev spaces and Besov spaces with a function parameter, No. 1302, 158-170, (1988), Berlin
[16] Cobos, F; Fernández-Cabrera, LM; Kühn, T; Ullrich, T, On an extreme class of real interpolation spaces, J. Funct. Anal., 256, 2321-2366, (2009) · Zbl 1211.46020
[17] Cobos, F; Kühn, T, Equivalence of \(K\)- and \(J\)-methods for limiting real interpolation spaces, J. Funct. Anal., 261, 3696-3722, (2011) · Zbl 1251.46008
[18] DeVore, RA; Riemenschneider, SD; Sharpley, RC, Weak interpolation in Banach spaces, J. Funct. Anal., 33, 58-94, (1979) · Zbl 0433.46062
[19] Edmunds, D.E., Evans, W.D.: Hardy Operators, Function Spaces and Embeddings. Springer, Berlin (2004) · Zbl 1099.46002
[20] Evans, WD; Opic, B, Real interpolation with logarithmic functors and reiteration, Can. J. Math., 52, 920-960, (2000) · Zbl 0981.46058
[21] Evans, WD; Opic, B; Pick, L, Interpolation of operators on scales of generalized Lorentz-Zygmund spaces, Math. Nachr., 182, 127-181, (1996) · Zbl 0865.46016
[22] Evans, WD; Opic, B; Pick, L, Real interpolation with logarithmic functors, J. Inequal. Appl., 7, 187-269, (2002) · Zbl 1041.46011
[23] Gogatishvili, A; Opic, B; Tikhonov, S; Trebels, W, Ulyanov-type inequalities between Lorentz-Zygmund spaces, J. Fourier Anal. Appl., 20, 1020-1049, (2014) · Zbl 1316.41010
[24] Haroske, DD; Moura, SD, Continuity envelopes of spaces of generalized smoothness, entropy and approximation numbers, J. Approx. Theory, 128, 151-174, (2004) · Zbl 1055.46020
[25] Holmstedt, T, Interpolation of quasi-normed spaces, Math. Scand., 26, 177-199, (1970) · Zbl 0193.08801
[26] Leopold, H-G, Embeddings and entropy numbers in Besov spaces of generalized smoothness, No. 213, 323-336, (2000), New York · Zbl 0966.46018
[27] Merucci, C, Applications of interpolation with a function parameter to Lorentz, Sobolev and Besov spaces, No. 1070, 183-201, (1984), Berlin · Zbl 0546.46061
[28] Persson, LE, Interpolation with a parameter function, Math. Scand., 59, 199-222, (1986) · Zbl 0619.46064
[29] Pietsch, A, Approximation spaces, J. Approx. Theory, 32, 115-134, (1981) · Zbl 0489.47008
[30] Pustylnik, E, Ultrasymmetric sequence spaces in approximation theory, Collect. Math., 57, 257-277, (2006) · Zbl 1104.41020
[31] Schmeisser, H.-J., Triebel, H.: Topics in Fourier Analysis and Function Spaces. Wiley, Chichester (1987) · Zbl 0661.46025
[32] Simonov, B; Tikhonov, S, Sharp ul’yanov-type inequalities using fractional smoothness, J. Approx. Theory, 162, 1654-1684, (2010) · Zbl 1215.26011
[33] Triebel, H.: Interpolation Theory, Function Spaces, Differential Operators. North-Holland, Amsterdam (1978) · Zbl 0387.46033
[34] Triebel, H.: Theory of Function Spaces. Birkhäuser, Basel (1983) · Zbl 0546.46028
[35] Triebel, H.: Comments on tractable embeddings and function spaces of smoothness near zero. Report, Jena (2012)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.